# SDR CA021108014

- Difficulty date: November 5, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Snias AS350B
- Aircraft time: 7,974 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Thrust Bearing
- Part number: 704A3363320861
- Condition: Cracked
- Location: Main Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION A DEEP CRACK IN THE LAMINATED RUBBER WAS FOUND. CRACK WAS TO THE MAXIMUM LIMIT OF 10MM. THE PARTS WERE REMOVED AND NEW SPHERICAL THRUST BEARINGS INSTALLED.
